×

zbMATH — the first resource for mathematics

Generalized moments of additive functions. (English) Zbl 0524.10042

MSC:
11K65 Arithmetic functions in probabilistic number theory
11N37 Asymptotic results on arithmetic functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Burkholder, D.L., Distribution function inequalities for martingales, Ann. probab., 19-42, (1973) · Zbl 0301.60035
[2] Elliott, P.D.T.A., ()
[3] Elliott, P.D.T.A., High-power analogues of the Turán-kubilius inequality, Canad. J. math., 32, 893-907, (1980) · Zbl 0444.10051
[4] Rosenthal, H.P., On the subspaces of Lp (p > 2) spanned by sequences of independent random variables, Israel J. math., 8, 273-303, (1970) · Zbl 0213.19303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.